Aa
A
A
Close
Avatar universal
Progesterone suppository
I'm 5 weeks pregnant and I've taking progeterone suppository for about a week.
I get some brown discharges and some spotting too with clear discharge.
is it normal to have this?
Cancel
2 Answers
Page 1 of 1
189192 tn?1261345228
When I was on suppositories (crinone brand).. it left behind a byproduct that was kinda like wet tissue paper... often the byproduct would have a tan or maroon tint to it.. Dr said it was small amounts of blood mixed in... they were never worried about it, and I'm over 18wks pg now so it all workded out..

best of luck to you..
Comment
Cancel
189192 tn?1261345228
Comment
Comment
Submit Comment
Avatar universal
I had the same experience as Tanker chic described.  I freaked out every time I saw it.  It was almost a salmon like color.  I am now 30wks.  It definitely saved this pregnancy as I m/c in Nov last year.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Maternal & Child Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Children's Health Answerers
13167 tn?1327197724
Blank
RockRose
Austin, TX